# SDR ASAA2020030532356

- Difficulty date: March 1, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 37,258 hours, 11,051 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 8283008
- Part serial: YA0499211
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 45,482 hours, 13,533 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

WHILE RUNNING ENGINES FOUND FUEL JETTING FROM FUEL PUMP PAD DRAIN ON #2 ENG. GROUNDED - YES. REMOVED AND REPLACED #2 ENGINE FUEL PUMP REF B737-800 AMM 73-11-11. PERFORMED ENGINE OPS CHECK TESTED 12,13,3A. OPS CHECK GOOD, NO LEAK NOTED. NO FAULT ON ACTUATOR TEST AND EEC TEST. CLEARED PLT.
